Approximation by multivariate sublinear and max-product operators, revisited
Here we study quantitatively the approximation of multivariate function by general multivariate positive sublinear operators with applications to multivariate Max-product operators. These are of Bernstein type, of Favard-Szász-Mirakjan type, of Baskakov type, of sampling type, of Lagrange interpolation type and of Hermite-Fejér interpolation type. Our results are both: under the presence of smoothness and without any smoothness assumption on the function to be approximated.
Journal of Computational Analysis and Applications
Anastassiou, G. (2020). Approximation by multivariate sublinear and max-product operators, revisited. Journal of Computational Analysis and Applications, 28 (6), 1011-1046. Retrieved from https://digitalcommons.memphis.edu/facpubs/4212